# SDR CA980724043

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 2751544005
- Condition: Cracked
- Location: Mlg
- Component: OAS545119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER TORQUE KNEE FOUND CRACKED IN THE MACHINED RADIUS PER SERVICE BULLETIN 32-041.  THIS IS 4TH UPPER TORQUE KNEE FOUND CRACKED BY THIS OPERATOR.
